# SDR DLM90001943

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 12,552 hours, 6,769 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4074730901
- Part serial: 95050218
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION A GREATER THAN 40KT AIRSPEED DISCREPENCY OCCURRED BETWEEN CAPT AND F/O INSTRUMENTS.  CONTROL OF AIRCRAFT WAS TRANSFERRED TO F/O.  CONTINUOUS OVERSPEED WARNING SOUNDED OVER CAWS.  A 100KT A/S DISCREPENCY WAS NOTED AT ONE POINT.  SELECTED BOTH CADC ON 2.  AIRSPEEDS STABILIZED TO NORMAL.  AN ACS FAULT MESSAGE WAS NOTED AT THAT TIME.  FOUND NR 1 CADC HAD NO POWER AND WOULD NOT SELF TEST.  REPLACED NR 1 CADC PER MM, NR 1 CADC FUNCTION TEST GOOD PER MM.
